Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

High gamma gt, cataract in eyes, tear ducts not working properly. Is this related or problem of liver?

Hi I have been having regular blood tests and the liver function test gamma gt has been at a high of in the 80s in all tests, I have also got a cataract in my eyes, my tear ducts don't work properly and my eyes don't work togethers like they should. Is all this related or what could be wrong with my liver. I am 22 years old and don't drink alcohol.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
I dont think this is relaed. YOur ye symptms may be caused by sjogren sy, some autoimmune disorders, or metabolic disorders. High GGt is usually caused by alcohol, but some other causes can be considered sucg as excessive exercise, miopathy,smoking or heart disease. You need more detailed check up to verify the exact cause.
Wish you good health. Regards
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor